# SDR USAA950030

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A42006028305
- Condition: Failed
- Location: Ldg Gear Lever
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROC - FLT 1670 - UNABLE TO RAISE GEAR HANDLE ON TAKEOFF.  CREW PERFORMED CHECKLIST, DETERMINED THAT LANDING GEAR LEVER LATCH SOLENOID FAILED.  OVER RIDE LEVER PULLED AND GEAR RETRACTED NORMALLY PER CHECK LIST.  FLIGHT PROCEEDED ON TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LOCK SOLENOID.  (Z)
